# SDR REXA2013082001471

- Difficulty date: August 20, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 14,645 hours, 9,241 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE WITH APU RUNNING, SHUTDOWN APU AND APU DOOR OPEN CAUTION ILLUMINATED.  FOLLOWED CH7 PROCEDURE AND STARTED THE APU AND DURING START HAD A MAST WARN ON APU FOR ABOUT 2-3 SECONDS INDICATING APU FIRE.  START ABORTED MAST WARN WENT OUT AND HAD APU SOV CLSD GREEN MESSAGE WITH THE APU DOOR OPEN CAUTION AND APU DOOR STATUS INDICATING AMBER DASHES.  THERE WERE NO OTHER INDICATIONS OF FIRE AND ALL OPS PROCEDURES NORMAL WITH THE FLIGHT.  PERFORMED A VISUAL INSPECTION OF THE APU BAY AREA.  NO DEFECTS NOTED.  COMPLIED WITH FIM PROCEDURES IAW FOR APU FIRE WARNING IAW 26-22-00.
